# SDR SIMA20230907001

- Difficulty date: September 7, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 48,531 hours, 30,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17007298003
- Condition: Corroded
- Location: Lh Lower Inbd Se
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 ? THE LH SIDE LOWER INBD SEAT TRACK BEAM PREVIOUS REPAIR DOUBLER CORRODED AT FR 19 (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-BLENDED CORROSION ON THE LH SIDE LOWER INBD SEAT TRACK BEAM PREVIOUS REPAIR DOUBLER AT FR 19 AND FOUND IT TO BE BEYOND ALLOWABLE LIMITS IAW EMB 170 SRM 51-10-03. REMOVED CORRODED DOUBLER AND FILLER, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER AND FILLER ON LH SIDE LOWER INBD SEAT TRACK BEAM AT FR 19 IAW EMB 170 SRM 51-40-08 AND EMB 170 SRM 53-10-10 REPAIR 01.
